Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Topological groups, lie groups")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1363

  • Page / 55
Export

Selection :

  • and

Bienvenue dans la 248e dimension = Welcome in the 248th dimensionNOWAK, Mathieu.Recherche (Paris, 1970). 2008, Num 415, pp 72-73, issn 0029-5671, 2 p.Article

Whittaker models for SL2(F), F A p-adic fieldJOHNSON, Roberto; PANTOJA, José.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 2, pp 579-586, issn 0002-9939, 8 p.Article

A characterization of discrete groupsRANIERI, Giovanni.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 6, pp 1845-1848, issn 0002-9939, 4 p.Article

Intégrales orbitales unipotentes stables et leurs transformées de Satake = Stable unipotent orbital integrals and their Satake transformsNGUYEN-CHU, Gia-Vuong.Mémoire de la Société mathématique de France. 2004, Num 97, pp i-vi, issn 0249-633X, 116 p.Article

On polynomial products in nilpotent and solvable lie groupsDEKIMPE, Karel.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 3, pp 973-978, issn 0002-9939, 6 p.Article

Some two-step and three-step nilpotent Lie groups with small automorphism groupsDANI, S. G.Transactions of the American Mathematical Society. 2003, Vol 355, Num 4, pp 1491-1503, issn 0002-9947, 13 p.Article

Central S1-extensions of symplectic groupoids and the Poisson classesSUZUKI, Haruo.Pacific journal of mathematics. 2002, Vol 203, Num 2, pp 489-501, issn 0030-8730Article

Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spacesGINDIKIN, Simon; KRÖTZ, Bernhard.Transactions of the American Mathematical Society. 2002, Vol 354, Num 8, pp 3299-3327, issn 0002-9947Article

Groupes de Lie nilpotents à structure affine invariante à gauche = Nilpotent Lie group with left invariant affine structureMEDINA, A; KHAKIMDJANOV, Yu.Transformation groups. 2001, Vol 6, Num 2, pp 165-174, issn 1083-4362Article

On an affine quantum kprv determinant at q = 1JOSEPH, Anthony.Bulletin des sciences mathématiques (Paris. 1885). 2001, Vol 125, Num 1, pp 23-48, issn 0007-4497Article

Another proof of Joseph and Letzter's separation of variables theorem for quantum groupsBAUMANN, P.Transformation groups. 2000, Vol 5, Num 1, pp 3-20, issn 1083-4362Article

Multiplicateurs de Mikhlin pour une classe particulière de groupes non-unimodulaires = Mikhlin multipliers for a particular class of non-unimodular groupsMUSTAPHA, S.Annales de l'Institut Fourier. 1998, Vol 48, Num 4, issn 0373-0956, V, IX, 957-966 [12 p.]Article

Geometry of Lie groupsRosenfeld, Boris.Mathematics and its applications. 1997, issn 0543-0941, isbn 0-7923-4390-5, XVIII, 393 p, isbn 0-7923-4390-5Book

Foliations, locally lie groupoids and holonomyBROWN, R; MUCUK, O.Cahiers de topologie et géométrie différentielle. 1996, Vol 37, Num 1, pp 61-71, issn 0008-0004Article

Sur le transfert des intégrales orbitales pour les groupes linéaires (cas p-adique) = On the transfer of orbital integrals for the linear groups (p-adic case)Courtès, François; Waldspurger, Jean-Loup.1996, 122 p.Thesis

Domaine complexe associé à un espace symétrique de type Cayley = Complex domain associated to a symmetric space of Cayley typeMOHAMMED CHADLI.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 321, Num 9, pp 1157-1162, issn 0764-4442Article

Subsemigroups of Stone-Čech compactificationsBUDAK, T; ISIK, N; PYM, J et al.Mathematical proceedings of the Cambridge Philosophical Society. 1994, Vol 116, Num 1, pp 99-118, issn 0305-0041Article

Géométrie différentielle locale sur le dual tempéré d'un groupe de Lie semi-simple = Local differential geometry on the tempered dual of a semi simple Lie groupGUICHARDET, A.Journal of functional analysis. 1994, Vol 121, Num 2, pp 486-507, issn 0022-1236Article

Réseaux arithmétiques et commensurateur d'après G. A. Margulis = Arithmetic lattices and commensuratos, after G.A. MargulisA'CAMPO, N; BURGER, M.Inventiones mathematicae. 1994, Vol 116, Num 1-3, pp 1-25, issn 0020-9910Article

Convoluteurs tempérés sur un groupe de Lie nilpotent = Tempered convolutors on a nilpotent Lie groupARNAL, D; LUDWIG, J; HAMID ZAHIR et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1994, Vol 318, Num 1, pp 23-26, issn 0764-4442Article

D-modules and representation theory of Lie groupsKASHIWARA, M.Annales de l'Institut Fourier. 1993, Vol 43, Num 5, pp 1597-1618, issn 0373-0956Article

Dimension and connectedness in pseudo-compact groupsDIKRANJAN, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 316, Num 4, pp 309-314, issn 0764-4442Article

Fundamental solutions for powers of the Heisenberg sub-LaplacianBENSON, C; DOOLEY, A. H; RATCLIFF, G et al.Illinois journal of mathematics. 1993, Vol 37, Num 3, pp 455-476, issn 0019-2082Article

On periodics of cusp forms and algebraic cycles for U(3)GELBART, S; ROGAWSKI, J; SOUDRY, D et al.Israel Journal of Mathematics. 1993, Vol 83, Num 1-2, pp 213-252, issn 0021-2172Article

The restriction of Aq(λ) to reductive subgroupsKOBAYASHI, T.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 7, pp 262-267, issn 0386-2194Article

  • Page / 55